Nonlinear dynamic and aeroelastic analyses of aircraft wings
Fen Bilimleri Enstitüsü, İstanbul Teknik Üniversitesi, 2013
SEHER DURMAZ
|
On mu-symmetries, mu-reductions, and mu-conservation laws of Gardner equation
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, Vol. 26, No. 1, Ocak 2019, s. 69-90, ISSN: 1402-9251
ORHAN ÖZLEM,ÖZER TEOMAN
|
Homotopy perturbation method for 2 1 dimensional coupled Burgers system
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 10, No. 3, Haziran 2009, s. 1932-1938, ISSN: 1468-1218
HIZEL EMANULLAH,KÜÇÜKARSLAN SEMİH
|
Homotopy perturbation method for coupled Schrodinger KdV equation
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, Vol. 10, No. 4, Ağustos 2009, s. 2264-2271, ISSN: 1468-1218
KÜÇÜKARSLAN SEMİH
|
Homotopy Perturbation Method for Higher Dimensional Nonlinear Evolutionary Equations
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, Vol. 64, No. 9-10, Eylül 2009, s. 568-574, ISSN: 0932-0784
HIZEL EMANULLAH,KÜÇÜKARSLAN SEMİH
|
Application of Parameter Expansion Method to the Generalized Nonlinear Discontinuity Equation
Chaos, Solitons & Fractals, Vol. 42, No. 4, 2009, s. 1967-1973
KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN
|
Higher Order Approximate Periodic Solutions of a Nonlinear Oscillator with Discontinuity by Variational Approach
Mathematical Problems in Engineering, Vol. 2009, 2009, s. 1-10
KAYA METİN ORHAN,ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
|
High order Hamiltonian approach to nonlinear oscillators
International Journal of Non-Linear Sciences and Numerical Simulation, Vol. 11, No. 8, 2010, s. 565-570
DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
Application of He s Max Min approcah to a generalized nonlinear discontinuity equation
International Journal of Non-Linear Sciences and Numerical Simulatio, Vol. 11, No. 4, 2010, s. 269-272
ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
He s Variational Approach to Multiple Coupled Nonlinear Oscillators
International Journal of Non-Linear Sciences and Numerical Simulation, Vol. 11, No. 10, 2010, s. 859-865
KAYA METİN ORHAN,DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN
|
Approximate Solutions for a Nonlinear Oscillator of a Mass Attached to a Stretched Elastic Wire
Computer and Mathematics with applications, Vol. 61, 2011, s. 578-585
DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
Approximate solutions for nonlinear transverse vibrations of elastically restrained tapered beams
International Journal of Computer Mathematics, Vol. 89, No. 7, 2012, s. 901-915
DURMAZ SEHER,ALTAY DEMİRBAĞ SEZGİN,KAYA METİN ORHAN
|
New Conservation Laws, Lagrangian Forms, and Exact Solutions of Modified Emden Equation
Journal of Computational and Nonlinear Dynamics, Vol. 12, No. 4, Ocak 2017, ISSN: 1555-1415","1555-1423
ÖZER TEOMAN,GÜN GÜLDEN
|
Application of the composite variational principle to shallow water equations
II. Conference on Nonlinear Science and Complexity, 28 Temmuz 2007
ÖZER TEOMAN,YAŞAR EMRULLAH
|
Nonlinear baseflow recession analysis for karst watersheds
26th General Assembly of the International Union of Geodesy and Geophysics (IUGG), Prague/ÇEK CUMHURİYETİ, 22 Haziran 2015
ERİŞ EBRU,WITTENBERG HARTMUT,AKSOY HAFZÜLLAH
|
Nonlinear Fracture Analysis of Carbon Nanotubes with Stone Wales Defects
3rd South-East European Conference on Computational Mechanics, SEECCM III, 1 Ocak 2013
C BAYKASOGLU, E ICER, AT CELEBİ, A MUGAN
|
Nonlinear prediction of near surface tem perature via univariate and multivaraiate time series embedding
Ecological Modelling, Vol. 173, 2004, s. 1-7
KOÇAK KASIM,ŞAYLAN LEVENT,EITZINGER JOSEF
|
On the propagation of nonlinear SH waves in a two-layered compressible elastic medium
Zeitschrift für angewandte Mathematik und Physik, Vol. 70, No. 5, Ekim 2019, s. 1-20, ISSN: 0044-2275
AHMETOLAN SEMRA, PEKER AYŞE, DEMİRCİ ALİ
|
Nonlinear time series prediction of O3 concentration in Istanbul
Atmospheric Environment, Vol. 34, No. 8, Ocak 2000, s. 1267-1271, ISSN: 13522310
KOÇAK KASIM,ŞAYLAN LEVENT,ŞEN ORHAN
|
Shape factors for concrete shrinkage and drying creep in model B4 refined by nonlinear diffusion analysis
Materials and Structures, Vol. 49, No. 11, Kasım 2016, s. 4779-4784, ISSN: 1359-5997","1871-6873
DÖNMEZ AHMET ABDULLAH,BAZANT ZDENEK P.
|